# SDR VNAA2016021900023

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 28,348 hours, 28,597 cycles
- Engine: Ge CF343A1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Carbon Seal
- Condition: Leaking
- Location: Exhaust System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A RT ENGINE OIL PRESSURE MESSAGE DURING CRUISE AT FL310.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE NR 7 CARBON SEAL AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
